Can anyone make any sense of these results: I have a lot of hypo symptoms (however I am losing weight) but elevated T3 and TSH keeps climbing. First test was under 2.0 then second test was just over 2.5 now 3.96. I am on no medication except iodine and thyroid glandular. Thanks.
These two supplements you are taking should actually be reducing the TSH. As AR is saying that is weird.
On the other hand the reason your T3 is in the high range - it is b/c of the thyroid glandular. Are you buying that at the health store - or over the internet?
At this point you need to back off the iodine and the thyroid supplement for sure. More likely than not your thryoid is starting to burn out maybe due to the stimulates you are taking. I think you could be effecting other glands that can throw off your TSH too.
what needs to happen is you need to go back and get true thyroid levels taken without the supplements in you to see where your true thyroid level is.
Iodine and Glandular boost/assist thyroid function. They were "prescribed" by an ND after several tests that indicated less than optimal thyroid function. Glandular is just an extract of the organ (in this case thyroid) from an animal source (generally bovine). Thank you for your comments.
Thanks for your help. I agree that another baseline should be done but I feel that there is something more complicated going on. The initial reason for the supplements were to lower TSH however that is not what is happening.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.